Access count of this item: 80

Files in This Item:
File Description SizeFormat 
0713-03.pdf676.91 kBAdobe PDFView/Open
Title: Phantom Homologies
Authors: 吉野, 雄二  KAKEN_name
Author's alias: Yoshino, Yuji
Issue Date: Feb-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 713
Start page: 24
End page: 32
Appears in Collections:It's Applications to Commutative Ring of Frobenius Mapping

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.